# SDR NACA2024011500002

- Difficulty date: January 15, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,064 hours, 15,276 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Shutdown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN TWO TIMES. DEFERRED APU PER MEL 49-11-01 ON 1/15/2024 @ 15:05Z CAT C.
